# SDR SWAA2022032333925

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,512 hours, 11,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UPPER FWD SCUFF PLATE CORRODED ON BOTTOM SIDE / VERIFIED AND REPLACED AFT CARGO COMPARTMENT UPPER FWD SCUFF PLATE IAW AIPC 25-52-10-04. P/N 453A2611-1 ATAG 50601. INSTALLED FWD SCUFF PLATE TIE DOWN IAW AMM 25-52-00-400-801.
